JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 10, Issue 3, Article 73
A Variant of a General Inequality of the Hardy-Knopp Type

    Authors: Dah-Chin Luor,  
    Keywords: Inequalities, Hardy's inequality, Pólya-Knopp's inequality, Multidimensional inequalities, Convolution inequalities.  
    Date Received: 21/06/2008  
    Date Accepted: 28/08/2009  
    Subject Codes:

26D10, 26D15.

    Editors: Sever S. Dragomir,  

In this paper, we prove a variant of a general Hardy-Knopp type inequality. We also formulate a convolution inequality in the language of topological groups. By our main results we obtain a general form of multidimensional strengthened Hardy and Pólya-Knopp-type inequalities.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login